Mycophenolate and low blood pressure

Does anyone get they have low blood pressure as a side effect of mycophenolate? I have been getting unexplained dizziness for a long time which no one can explain and now it has been noted how low my blood pressure can drop which I have been told can be a side effect of the medication. I would be interested if anyone has had the same.

Many Thanks

5 Replies

  • Hi I take mycophenolate and have high blood pressure ? I would get a second opinion

  • Hi. When I was on mycophenolate I also had low blood pressure every time I went to the hospital but they didn't seem concerned just noted it. Didn't think that it could have been a side effect. I had to stop it due to other reasons.

  • Dear Jenny14,

    I have heard of these side effects but have not, since I have been on Mycophenolate anyway (eighteen months now), had any such effects. I am on a whole host of other medication mind, due to both vasculitis and a kidney transplant (in July 2013), and am generally 'side effect' free. (I do have some side effects however; i.e. shaking, aches/pains, stomach ache/constipation-not usually too severe-and so forth.) I did used to get quite low blood pressure, when I was both on dialysis AND Ramapril (which was stopped). My blood pressure is now generally stable now- a few variations but that is, pretty much, expected by now.

    Sorry if this hasn't quite answered your question.

    I send you my best wishes, Happy Christmas.


  • Thanks for all of your replies.


  • Yes, I had low blood pressure while on myco.

You may also like...